GET THE APP

..

Journal of Applied & Computational Mathematics

ISSN: 2168-9679

Open Access

Current Issue

Volume 10, Issue 2 (2021)

    Editor Note Pages: 1 - 2

    Thermostatted Mode ls: Ope n Problems

    Carlo Bianca

                  

    Editor Note Pages: 1 - 2

    Complexity in Mathematics

    Artur Sowa

                  

    Editor Note Pages: 1 - 3

    US Capital Gains Tax Rate Using Markov Chains

    Brian Trowbridge

    Using Markov-chains (formally a Markov process or Markov system) we will show how to estimate the probabilities of a capital gains tax rate changing from its current rate to another rate within a certain number of years. It is important to recognize that capital gains rates in the United States have their origins in every elected administration of the government that had the power to influence tax policy. The outcome of government elections is dependent on chance factors such as periods of war and peace, economic recession and expansion, current fiscal and monetary policy, changes in population demographics, just to name a few. The delicate balance between the government and the dynamic society that shapes tax policy is difficult to predict using deterministic modeling. Therefore, we look to stochastic modeling using the Markov-Chain processes to see if it could be of use in creating a useful model for capital gains tax rates in the United States

    Editor Note Pages: 1 - 3

    Coefficient Inequalities for Uniformly P-Valent Starlike and Convex Functions

    Vandna Agnihotria 1, Ran Singh 2

    In this paper we obtain some coefficient inequalities for subclasses of uniformly p−valent starlike and convex functions in the open unit disk denoted by SDp (β, α) and KDp (β, α). Growth bounds and distortion bounds are discussed for functions in these classes. For different values of the parameters p, α and β our results of this paper generalize those obtained by several authors in the literature.

    Editor Note Pages: 1 - 3

    Behavior of a State-dependent Functional Differential Equation

    Yin-Wei Lin, Tzon-Tzer Lu

    This paper deals with the state-dependent functional differential equations x(x(t)). We give the strict proof of qualitative properties that Eder’s case and the solution of the state-dependent differential equation is not unique. In some conditions, we also extend Eder’s case.

Relevant Topics

tempobet

tempobet giriş

tempobet giriş

süperbetin

tipobet yeni giriş adresi tipobet e yeni giriş tipobet güncel giriş adresi imajbet giriş adresi

mobilbahis giriş

arrow_upward arrow_upward